Columbia University Program in Mathematics of Finance and JAFEE
Mikhail Smirnov
Asia-Pacific Financial Markets, 2004, vol. 11, issue 3, 217-232
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s10690-005-9001-6 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:apfinm:v:11:y:2004:i:3:p:217-232
Ordering information: This journal article can be ordered from
http://www.springer.com/finance/journal/10690/PS2
DOI: 10.1007/s10690-005-9001-6
Access Statistics for this article
Asia-Pacific Financial Markets is currently edited by Jiro Akahori
More articles in Asia-Pacific Financial Markets from Springer, Japanese Association of Financial Economics and Engineering
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().